# SDR ERAA097537

- Difficulty date: August 5, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N426EH
- Make and model: Bolkms BO105S
- Aircraft serial: 552
- Aircraft time: 13,896 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6890550
- Condition: Failed
- Location: Engine
- Part time: 5,528 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPRESSOR BLADE AND VANE FAILED 2-3 STAGE COMP BLADES CAME OFF, HEAVY DAMAGE ON 1, 2, AND 3 STAGE VANES.  CHANGED MODULE ON ENGINE ASSY.
